Facebook Pixel
EmpowHER Guest

Pregnancy symptoms or just plan b?

By Anonymous June 11, 2017 - 8:33am
Rate This

Hi, I lost my virginity four days ago and we didn't use a condom. He came after he pulled out, but I'm scared. I took plan b in the morning but I have no idea if it worked. I was spotting and having discharge after. I have been getting cramps but I think that might be the Plan b.I'm no longer spotting, but I'm still having a little discharge. My period isn't due for another two weeks or so, I'm very scared that I might be pregnant. I want to know if there's any explanation to why I've been spotting or if I'm pregnant.

Add a Comment3 Comments


Hello, Anon.

Thank you for your post.

You really should use protection. Accidents can happen. If your partner is sure no ejaculate entered you, there is no pregnancy risk.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow, so be aware of this.


June 11, 2017 - 1:20pm
EmpowHER Guest
Anonymous (reply to Helena)

I took plan b on the 8th and started bleeding heavily on the 14th and still am, but I wasn't supposed to get my period until the 24th. I'm very confused am i having my period early or is this a side effect of plan b?

June 16, 2017 - 6:51am
Guide (reply to Anonymous)


This is withdrawal bleeding from Plan b. It is supposed to prevent implantation and the induction of a withdrawal bleed is one way this works. it does sometimes cause irregularity in your cycle. So just be aware of this if your (next) period is off. If you are still concerned about the bleeding and/or it continues to remain very heavy, check in with your doctor.


June 16, 2017 - 2:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!